On precise asymptotics of the eigenvalues for two classes of differential operators in $\mathbf{R}^d$
Doklady Akademii Nauk, Tome 276 (1984) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_2_a1,
author = {V. Ya. Ivrii},
title = {On precise asymptotics of the eigenvalues for two classes of differential operators in $\mathbf{R}^d$},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1984},
volume = {276},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_2_a1/}
}
V. Ya. Ivrii. On precise asymptotics of the eigenvalues for two classes of differential operators in $\mathbf{R}^d$. Doklady Akademii Nauk, Tome 276 (1984) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1984_276_2_a1/